Free products of pseudocomplemented semilattices - revisited

Adams, M.E.; Schmid, Jürg (2010). Free products of pseudocomplemented semilattices - revisited. Algebra universalis, 64(1-2), pp. 143-152. Basel: Birkhäuser 10.1007/s00012-010-0095-y

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Schmid, Jürg

ISSN:

0002-5240

Publisher:

Birkhäuser

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:16

Last Modified:

10 Nov 2014 08:11

Publisher DOI:

10.1007/s00012-010-0095-y

Web of Science ID:

000285096000012

URI:

https://boris.unibe.ch/id/eprint/4824 (FactScience: 209458)

Actions (login required)

Edit item Edit item
Provide Feedback